• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 8283
   School of Mathematics
  Title: Duality in fuzzy number linear programming by use of a certain linear ranking function
  Author(s): N. Mahdavi-Amiri (Joint with S. H. Nasseri)
  Status: Published
  Journal: Appl. Math. Comput.
  Vol.: 180
  Year: 2006
  Pages: 206�216
  Supported by: IPM
  Abstract:
We explore some duality properties in fuzzy number linear programming problems. By use of a linear ranking function we introduce the dual of fuzzy number linear programming primal problems. We then present several duality results.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right